# SDR QXEA0300288

- Difficulty date: February 17, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,233 hours, 2,652 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BIL-ON FLIGHT NUMBER 2483-SUPP, DURING TAXI OUT, SMOKE AFT LAV WARNING LIGHT CAME ON.  SMOKE COULD BE SEEN AND SMELLED IN CABIN.  PERFORMED GROUND RUN, NO ODOR NOTED.  LAVATORY DETECTOR DID NOT GO OFF.  OPERATED RT PACK, NO CAUTION MESSAGE NOTED.  COMPLIED WITH OPERATIONAL CHECK OF AIR CONDITION SYSTEM, OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
